Advertisement

The S-recurrence of Schur Parameters of Non-inner Rational Schur Functions

  • Vladimir K. Dubovoy
  • Bernd Fritzsche
  • Bernd Kirstein
Conference paper
Part of the Operator Theory: Advances and Applications book series (OT, volume 202)

Abstract

The main goal of this paper is to investigate the Schur parameter sequences of non-inner rational Schur functions. It is shown that these Schur parameter sequences are characterized by the membership in the spaceℓ2 and a particular recurrence property which is called S-recurrence. Moreover, we indicate a principle of extending a finite sequence of numbers from the open unit disk to an S-recurrence sequence belonging to l 2.

Keywords

Non-inner rational Schur functions Schur algorithm Schur parameter sequences S-recurrent sequences 

Mathematics Subject Classification (2000)

30D50 47A48 47A45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. Alpay: The Schur Algorithm, Reproducing Kernel Spaces and System Theory, SMF/AMS Texts and Monographs, Vol. 5, Amer. Math. Soc., Providence, R.I. 2001.zbMATHGoogle Scholar
  2. [2]
    M.J. Bertin, A. Decomps-Guilloux, M. Grandet-Hugot, M. Pathiaux-Delefosse, J.P. Schreiber: Pisot and Salem numbers, Birkhäuser, Basel-Boston-Berlin 1992.zbMATHGoogle Scholar
  3. [3]
    V.K. Dubovoy: Schur’s parameters and pseudocontinuation of contractive holomorphic functions in the unit disk, Dopovidi NAN Ukr., Vol. 2 (1998), 24–29.Google Scholar
  4. [4]
    V.K. Dubovoy: Shift operators contained in contractions, Schur parameters and pseudocontinuable Schur functions, in: Interpolation, Schur Functions and Moment Problems (Eds.: D. Alpay, I. Gohberg), OT Series, Vol. 165, Birkhäuser, Basel-Boston-Berlin 2006, pp. 175–250.CrossRefGoogle Scholar
  5. [5]
    V.K. Dubovoj, B. Fritzsche, B. Kirstein: Matricial Version of the Classical Schur Problem, Teubner-Texte zur Mathematik, Band 129, B.G. Teubner, Stuttgart-Leipzig 1992.Google Scholar
  6. [6]
    C. Foias, A. Frazho: The Commutant Lifting Approach to Interpolation Problems, OT Series, Vol. 44, Birkhäuser, Basel-Boston-Berlin 1990.zbMATHGoogle Scholar
  7. [7]
    B. Fritzsche, B. Kirstein: A Schur type matrix extension problem II, Math. Nachr. 138 (1988), 195–216.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    S.N. Khrushchev: Orthogonal Polynomials and Continued Fractions-From Euler’s Point of View, Encyclopedia of Mathematics, Vol. 121, Cambridge University Press, Cambridge 2008.Google Scholar
  9. [9]
    I. Schur: Über Potenzreihen, die im Inneren des Einheitskreises beschränkt sind, J. reine u. angew. Math., Part I: 147 (1917), 205–232; Part II: 148 (1918), 122–145.Google Scholar
  10. [10]
    B. Simon: Orthogonal Polynomials on the Unit Circle. Part 1: Classical Theory, Amer. Math. Soc., Colloquium Publications, Vol. 54, Part 1, Providence, R.I. 2004.Google Scholar
  11. [11]
    B. Simon: Orthogonal Polynomials on the Unit Circle. Part 2: Spectral Theory, Amer. Math. Soc., Colloquium Publications, Vol. 54, Part 2, Providence, R.I. 2004.Google Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2010

Authors and Affiliations

  • Vladimir K. Dubovoy
    • 1
  • Bernd Fritzsche
    • 2
  • Bernd Kirstein
    • 2
  1. 1.Department of Mathematics and MechanicsState UniversityKharkovUkraine
  2. 2.Mathematisches InstitutLeipzigGermany

Personalised recommendations